# SDR A6WA201441482

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 IS CORRODED IN FWD AVIONICS BAY.  REMOVED CORRODED FRAME AT FS 349.00 & INSTALLED NEW SERVICEABLE FRAME IAW SRM 51-42-21, 51-42-06, 51-21-06, TR53-27, 51-40-11, 51-25-16 & 51-25-06 EA 15-2014-098 REV A.
